# SDR ASOA2014080411006

- Difficulty date: July 16, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK BS 349-485 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001, 51-21-00-001-001.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 AND AMM 53-00-49-400-801.
